Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 539061, 11 pages
http://dx.doi.org/10.1155/2013/539061
Research Article

Strong Convergence of a General Iterative Method for a Countable Family of Nonexpansive Mappings in Banach Spaces

1Department of Information Management, Yuan Ze University, Chungli 32003, Taiwan
2Department of Mathematics, Yasouj University, Yasouj 75918, Iran
3Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 804, Taiwan

Received 22 August 2013; Accepted 7 September 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Chin-Tzong Pang and Eskandar Naraghirad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chin-Tzong Pang and Eskandar Naraghirad, “Strong Convergence of a General Iterative Method for a Countable Family of Nonexpansive Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 539061, 11 pages, 2013. https://doi.org/10.1155/2013/539061.